# SDR SWAA2020121536071

- Difficulty date: November 16, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 45,446 hours, 23,506 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LBL 45.50 SEAT TRACK HAS LIGHT WEAR ON UPPER TRACK CROWN SURFACE STA 520.  REMOVED AND REPLACED SEAT TRACK SECTION, PER EA-20-153-02399.
